Alert archive / Illinois / River Flood Advisories in 2017

River Flood Advisory 21, NWS Chicago, IL

January 20, 2017Iroquois County, Illinois

NWS Chicago, IL issued this river flood advisory at Jan 20, 2017, 10:05 AM CST for Iroquois County, Illinois. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Jan 20, 2017, 10:05 AM CST (16:05 UTC)
Expired
Jan 21, 2017, 10:01 PM CST
In force
36 hr
Issued by
NWS Chicago, IL
Area
Storm-based polygon

County Iroquois County, IL

The radar

The Chicago radar (KLOT), 110 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sugar Creek (E-IL) at Milford (MILI2). The gauge peaked at 17.93 ft at Jan 21, 2017, 8:00 AM CST.

actionminormoderate10152001/2001/2101/2201/23
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05525500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

376 
WGUS83 KLOT 201605
FLSLOT
 
FLOOD ADVISORY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1005 AM CST FRI JAN 20 2017

...The National Weather Service in Chicago has issued a Flood 
Advisory for the Sugar Creek...

  Sugar Creek at Milford affecting Iroquois County 

.Rainfall over the past 24 hours was between an inch to 
an inch and a quarter. This has caused rises on Sugar Creek 
near Milford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...If you encounter a flooded roadway...turn around and
find an alternate route.

Additional information can be found at weather.gov/chicago.

&&

ILC075-210405-
/O.NEW.KLOT.FL.Y.0021.170120T1605Z-170122T0401Z/
/MILI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1005 AM CST FRI JAN 20 2017

The National Weather Service in Chicago has issued a
* Flood Advisory for
  The Sugar Creek at Milford.
* Until Saturday Evening.
* At  900 AM Friday the stage was 12.9 feet.
* Action stage is 15.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will rise to near 17.5 feet by Saturday 
  morning.


&&
 
LAT...LON 4070 8743 4069 8764 4078 8765 4077 8780
      4057 8778 4060 8742             

$$
2 follow-up statements
380 
WGUS83 KLOT 210338
FLSLOT
 
FLOOD ADVISORY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
938 PM CST FRI JAN 20 2017

...The Flood Advisory continues for the Illinois River...Iroquois 
River...Kankakee River...Sugar Creek...
 
  Illinois River at Morris affecting Grundy County 
  Iroquois River near Foresman affecting Newton County 
  Iroquois River at Iroquois affecting Iroquois County 
  Kankakee River at Momence affecting Kankakee County 
  Kankakee River near Wilmington affecting Grundy and Will Counties 
  Sugar Creek at Milford affecting Iroquois County

...The Flood Advisory continues for the East Branch Du Page River...
Fox River...Illinois River...

  East Branch Du Page River at Bolingbrook affecting Will County 
  Fox River at Montgomery affecting Kane and Kendall Counties
  Illinois River at Ottawa affecting La Salle County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...If you encounter a flooded roadway...turn around and
find an alternate route.

Additional information can be found at weather.gov/chicago.

&&

ILC063-211538-
/O.EXT.KLOT.FL.Y.0023.000000T0000Z-170123T0000Z/
/MORI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
938 PM CST FRI JAN 20 2017

The Flood Advisory continues for
  The Illinois River at Morris
* Until Sunday evening.
* At  845 PM Friday the stage was 13.9 feet.
* Action stage is 13.0 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will rise to near 14.5 feet by Saturday 
  morning.

&&
 
LAT...LON 4143 8827 4134 8860 4135 8868 4127 8868
      4127 8860 4135 8826             

$$

ILC099-211538-
/O.CON.KLOT.FL.Y.0011.000000T0000Z-170124T1500Z/
/OTWI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
938 PM CST FRI JAN 20 2017

The Flood Advisory continues for
  The Illinois River at Ottawa
* Until Tuesday morning.
* At  830 PM Friday the stage was 462.5 feet.
* Action stage is 461.0 feet.
* Flood stage is 463.0 feet.
* Forecast...The river will rise to near 462.7 feet by Saturday 
  afternoon.
* Impact...At 462.4 feet...Allen Park entrance threatened and West 
  boat ramp is submerged.

&&
 
LAT...LON 4135 8868 4137 8896 4128 8897 4127 8867


$$

INC111-211538-
/O.EXT.KLOT.FL.Y.0019.000000T0000Z-170124T0600Z/
/FSMI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
938 PM CST FRI JAN 20 2017

The Flood Advisory continues for
  The Iroquois River near Foresman
* Until late Monday night.
* At  845 PM Friday the stage was 15.6 feet.
* Action stage is 15.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will rise to near 15.8 feet by Saturday 
  evening.

&&
 
LAT...LON 4094 8727 4086 8749 4077 8746 4085 8723


$$

ILC075-211538-
/O.EXT.KLOT.FL.Y.0020.000000T0000Z-170124T1200Z/
/IRQI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
938 PM CST FRI JAN 20 2017

The Flood Advisory continues for
  The Iroquois River at Iroquois
* Until Tuesday morning.
* At  900 PM Friday the stage was 16.2 feet.
* Action stage is 17.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river may rise to near flood stage early Sunday
  morning.
* Impact...At 18.0 feet...Agricultural areas near the river begin to 
  flood.

&&
 
LAT...LON 4086 8749 4085 8774 4096 8774 4096 8786
      4075 8784 4077 8746             

$$

ILC091-211538-
/O.EXT.KLOT.FL.Y.0018.000000T0000Z-170122T1200Z/
/MOMI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
938 PM CST FRI JAN 20 2017

The Flood Advisory continues for
  The Kankakee River at Momence
* Until Sunday morning.
* At  845 PM Friday the stage was 4.7 feet.
* Action stage is 4.5 feet.
* Flood stage is 5.0 feet.
* Forecast...The river will continue to fall.
* Impact...At 5.0 feet...Some flooding begins to the lowest areas 
  along the river.

&&
 
LAT...LON 4121 8756 4118 8782 4126 8799 4116 8806
      4106 8781 4111 8753             

$$

ILC063-197-211538-
/O.EXT.KLOT.FL.Y.0022.000000T0000Z-170123T0000Z/
/WLMI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
938 PM CST FRI JAN 20 2017

The Flood Advisory continues for
  The Kankakee River near Wilmington
* Until Sunday evening.
* At  845 PM Friday the stage was 5.2 feet.
* Action stage is 5.0 feet.
* Flood stage is 6.5 feet.
* Forecast...The river will rise to near 5.3 feet by early Saturday.

&&
 
LAT...LON 4126 8799 4143 8827 4135 8828 4116 8806


$$

ILC197-211538-
/O.CON.KLOT.FL.Y.0016.000000T0000Z-170121T1830Z/
/BOLI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
938 PM CST FRI JAN 20 2017

The Flood Advisory continues for
  The East Branch Du Page River at Bolingbrook
* Until Saturday afternoon.
* At  855 PM Friday the stage was 18.4 feet.
* Action stage is 18.0 feet.
* Flood stage is 19.5 feet.
* Forecast...The river will continue to fall.

&&
 
LAT...LON 4172 8810 4170 8819 4169 8814 4170 8806
      4177 8805 4178 8810             

$$

ILC089-093-211538-
/O.CON.KLOT.FL.Y.0017.000000T0000Z-170126T1030Z/
/MNGI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
938 PM CST FRI JAN 20 2017

The Flood Advisory continues for
  The Fox River at Montgomery
* Until Late Wednesday night.
* At  845 PM Friday the stage was 12.5 feet.
* Action stage is 12.5 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will rise to near 12.5 feet by early Saturday.
* Impact...At 13.0 feet...Minor lowland flooding begins near river.

&&
 
LAT...LON 4195 8838 4173 8838 4163 8860 4154 8860
      4169 8826 4194 8827             

$$

ILC075-211538-
/O.EXT.KLOT.FL.Y.0021.000000T0000Z-170123T0600Z/
/MILI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
938 PM CST FRI JAN 20 2017

The Flood Advisory continues for
  The Sugar Creek at Milford
* Until late Sunday night.
* At  900 PM Friday the stage was 16.5 feet.
* Action stage is 15.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will rise to near 17.6 feet by Saturday 
  morning.

&&
 
LAT...LON 4070 8743 4069 8764 4078 8765 4077 8780
      4057 8778 4060 8742             

$$
215 
WGUS83 KLOT 211604
FLSLOT
 
FLOOD ADVISORY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1004 AM CST SAT JAN 21 2017

...The Flood Advisory is cancelled for the Iroquois River...Sugar 
Creek...
 
  Iroquois River at Iroquois affecting Iroquois County
  Sugar Creek at Milford affecting Iroquois County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...If you encounter a flooded roadway...turn around and
find an alternate route.

Additional information can be found at weather.gov/chicago.

&&

ILC075-211634-
/O.CAN.KLOT.FL.Y.0020.000000T0000Z-170124T1200Z/
/IRQI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1004 AM CST SAT JAN 21 2017

The Flood Advisory is cancelled for  The Iroquois River at Iroquois
  And has been replaced by a Flood Warning.
* At  900 AM Saturday the stage was 17.0 feet.
* Action stage is 17.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to go above flood stage by early 
  Sunday.
* Impact...At 18.0 feet...Agricultural areas near the river begin to 
  flood.

&&
 
LAT...LON 4086 8749 4085 8774 4096 8774 4096 8786
      4075 8784 4077 8746             

$$

ILC075-211634-
/O.CAN.KLOT.FL.Y.0021.000000T0000Z-170123T0600Z/
/MILI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1004 AM CST SAT JAN 21 2017

The Flood Advisory is cancelled for  The Sugar Creek at Milford
  And has been replaced by a Flood Warning.
* At  900 AM Saturday the stage was 17.9 feet.
* Action stage is 15.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to go above flood stage by this 
  afternoon.

&&
 
LAT...LON 4070 8743 4069 8764 4078 8765 4077 8780
      4057 8778 4060 8742             

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this river flood advisory went out at Jan 20, 5:24 AM CST, 4 hours 41 minutes earlier.

Area forecast discussion, Jan 20, 5:24 AM CST, 4 hours 41 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
524 AM CST Fri Jan 20 2017

.SHORT TERM...
235 AM CST

Through Today...

Another day of Pacific Northwest-like weather with concerns for
larger impact being dense fog this morning in parts of north
central Illinois.

The closed upper low across southwest Minnesota early this morning
is lifting nearly due north, with a negative tilt to its southern
extent. That vorticity lobe extension is lifting over the area
early this morning, supporting showers with even some convective
elements in east-central Illinois. A 2 a.m. surface hand analysis
indicates a broad 1002 mb low across south central Illinois, with
a gradually sloped warm frontal inversion inferred north of that.
As this low tracks into northern Indiana by mid-morning, the light
to moderate showers across the eastern half of the forecast area
will track northward out of the area. While fairly light low-
level flow, patchy drizzle seems possible areawide today.

Dense fog observations are noted across Iowa and into western
Illinois early this morning and there is potential for this to
expand into north central Illinois near or just after sunrise.
Will watch that closely. Otherwise, sort of a murky one half mile
to two mile visibility is expected across the rest of the area
this morning and for some into the afternoon.

Temperatures have struggled under the clouds in recent days, and
while winds will turn southeast especially south of I-80 today,
readings will fail to reach what the 925mb temperatures would
commonly support with no snow cover. Light warm advection,
especially in the south, should support mid 40s to even some upper
40s in the far south. Overall, only about a five degree climb is
expected today areawide, with light flow off the lake probably
keeping lakeside areas from climbing but two or three degrees.
The Chicago lakefront only had a three degree range yesterday,
further supporting this reasoning.

MTF

&&

.LONG TERM...
252 AM CST

Friday Night through Thursday...

An active weather pattern will persist through the long term
forecast period, with periodic chances for precipitation.

The general trend for the longer term forecast period will be for a
progressive high amplitude pattern.  Temperatures through the period
will generally be above seasonal normal levels. While a series of
systems will bring periodic chances for pcpn, p-type will likely be
mostly rain or a rain/snow mix durg the overnight hours.  Expect
little opportunity for any sgfnt snowfall through the period.

For Friday night into Saturday, a modest srn stream shortwave is
expected to track from the cntrl plains to the upper MS valley. The
associated sfc low should track should be well west of the area,
leaving the local area in a zone of warm/moist advection in the
lower levels.  The models are in good agreement on advecting drier
air aloft across the region, overspreading a saturated layer blw
5kft.  This pattern will suggest areas of fog and drizzle.  cloudy,
foggy, drizzly conditions will persist into Saturday.  The main
forecast concern for the weekend will be just how high temperatures
can climb. Much of the guidance is suggesting temps reaching well
into the 50s with uppers on Saturday.  Have some concern that the
models have been trending to warm.  While 925mb temps of arnd +8 C,
the extensive, persistent cloud cover may prevent temps from getting
that high.  So, confidence in the temperature forecast is only
moderate, and will be highly dependent on cloud cover.  If some
sunshine can break through, there will be the potential to mix down
the warmer air.  However, if skies remain overcast into the weekend,
then temps may need to be adjusted down a some.  Also, have
maintained the slight chance thunder for the srn portions of the
CWA.  But, that too is a low confidence, dependent on the track of a
weak srn stream shortwave.

Into next week, the active weather pattern will continue as the
pattern remains high amplitude and quickly progressive.  The trend
through at least mid week should be for above normal temperatures,
with highs in the 40s.  While the will be periodic chances for
pcpn, p-type should largely remain liquid, or perhaps a rain/snow
mix.  Late in the period, long wave upper troughing is expected to
develop over the cntrl plains and move east.  This would signal a
trend back to more seasonable temperatures with highs in the low to
middle 30s and lows in the 20s.

&&

.AVIATION...
For the 12Z TAFs...

For ORD and MDW, concerns are:

- 500 ft or lower cigs for much of the TAF period, including the
potential of 200 ft briefly later this morning in the immediately wake
of the rain, and then again tonight, mainly 03Z and after.
Confidence is medium-high in cig trends and medium in 200 ft not
occurring at ORD and MDW this morning, while low to medium
tonight.

- Possible 1SM or lower visibility, especially in drizzle this
morning and again tonight. Confidence is medium-high in visibility
this afternoon, but otherwise low-medium.

- Rain showers departing around 14Z with off and on drizzle
otherwise. There is a chance for some isolated rain showers
between 02Z and 08Z.

- East winds becoming east-southeast and likely dropping to below
9 kt by 16Z. Confidence is medium-high.

Broad somewhat weak low pressure is scooting south of the TAF
sites early this morning with the area is in the middle of a
massive stratus shield...in other words, no clearing anytime soon.
As the low does depart though, it will kick the showers out of
here for most of the day by around 14Z. Patchy drizzle will remain
possible and looks more favorable after dark tonight as broad warm
advection ensues just off the deck. There could even be isolated
showers, especially toward RFD.

Otherwise, easterly winds will sustain the stratus and a general
inch up in the afternoon is expected before inching down in the
evening. Winds should turn more southeasterly late in the day into
this evening. Speeds are expected to increase above 10 kt on
Saturday morning.

MTF

&&

.MARINE...
237 AM CST

With increasing moisture over the cooler waters of the lake, will
need to watch early this morning for possible dense fog. It could
remain just a low stratus deck and more of a 1-2 SM visibility,
but confidence is low. Any visibility changes should be gradual as
opposed to very quick today. The fog threat will continue through
Sunday, especially across the south.

Otherwise, east winds today should turn southeast tonight and
persist into Saturday, before turning back east to northeast on
Sunday, as low pressure moves south of the lake. It is possible
for some Small Craft Advisory criteria waves into the Illinois and
Indiana nearshore on Sunday night and early Monday.

MTF

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...NONE.
&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jan 20, 3:20 AM CST, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
320 AM CST FRI JAN 20 2017

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
210930-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
320 AM CST FRI JAN 20 2017 /420 AM EST FRI JAN 20 2017/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED:
  ELEVATED FOG RISK.
  LIMITED FLOODING RISK.

DISCUSSION:

AREAS OF FOG WILL CONTINUE WITH POSSIBLY SOME DENSE FOG
THIS MORNING...MAINLY IN NORTH CENTRAL ILLINOIS...AND THEN
POTENTIAL AGAIN AREAWIDE TONIGHT.

MODERATE RAIN FROM LAST NIGHT AND EARLY THIS MORNING WILL
RESULT IN RENEWED RISES ON AREA STREAMS AND RIVERS AND COULD
PRODUCE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SATURDAY...
  LIMITED THUNDERSTORM RISK.
  ELEVATED FOG RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

LMZ740>745-210930-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
320 AM CST FRI JAN 20 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

AREAS OF FOG WILL CONTINUE...SOME OF WHICH MAY BE DENSE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AREAS OF FOG WILL CONTINUE INTO THE WEEKEND...SOME OF WHICH MAY
BE DENSE.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE INDIANA
NEARSHORE ON SATURDAY NIGHT

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-210930-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
320 AM CST FRI JAN 20 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

AREAS OF FOG WILL CONTINUE...SOME OF WHICH MAY BE DENSE...MAINLY
ACROSS THE SOUTH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AREAS OF FOG WILL CONTINUE INTO THE WEEKEND...SOME OF WHICH MAY
BE DENSE...MAINLY ACROSS THE SOUTH.

&&

MTF/KREIN

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 9:40 AM CSTRiver Flood AdvisoryLOTKankakee36 hr
Jan 20, 9:46 AM CSTAreal Flood WarningLOTLee, Ogle30 hr
Jan 20, 9:50 AM CSTRiver Flood AdvisoryLOTIroquois36 hr
Jan 20, 10:13 AM CSTRiver Flood AdvisoryLOTGrundy, Will36 hr
Jan 20, 11:54 AM CSTRiver Flood AdvisoryLOTGrundy58 hr
Jan 20, 2:59 PM CSTMarine Dense Fog AdvisoryLOT24 hr
Jan 20, 4:29 PM CSTDense Fog AdvisoryLOTBoone, DeKalb, DuPage, Grundy, Kane, Kendall and 6 more19 hr

Nearby

River Flood Advisories in Illinois, 2017Every river flood advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.